Tuesday, May 04, 2010

Help With Paying for Treatments


The place I get my treatments and therapy is helping with my cost of the treatments. I believe things are a little better. I can smile every once in a while. I was crying all the time before they started the treatments. I don't know if it is a side effect of the treatment to have no appetite. I'm losing weight, which is a good thing. I'm having trouble finding my way around town, which is a side effect of the treatments.

8 comments:

Marj aka Thriver said...

I'm so glad to hear you are getting help with paying for the treatments. Be careful with those side effects, though. Thinking of you. ((((((Wanda))))))

Andrea said...

Praising GOD for the financial help and the smiles.
Blessings and continued prayers,
andrea

rcubes said...

God bless you sister. Take care.

mago said...

Hello Wanda, just dropping by.
I really hope you find your way around. Good to see that all these treatments have finally reached an end AND seemingly have caused a good effect on you.
I really wish I could just wipe away what harms you. I hope the treatments did help and things do improve - you decide what improvememnt is, what goes on. This is what I wish, to see you back in command of yours self.

Prayer Girl said...

Living one moment at a time is the only way to go. I am glad you are able to smile a little. I'm sure the memory problems won't last forever.

I'm so glad they are helping with the cost of your treatments.

Still praying for you.
PG

Wendy Love said...

Wanda,
Sounds like a good report. Smiling and getting help with costs, all good stuff! You will make it and you are making it!

Gaia said...

Definitely good news, just make sure when you are out and about, you stride carefully. Take it slow, it is the meds. Blessings

IK said...

I'm glad that you are getting help with those payments and that you can smile a little. Do you know what all the potential side effects are and which ones are dangerous?

Take care! *hugs* <3